# SDR P5CA9500717

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- Engine: Pwa JT9D7A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: JT9D7A
- Condition: Oil Leaking
- Location: Nr 1
- Part time: 63,392 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB-OUT, LOSS OF OIL IN NR 1 ENGINE SHUT DOWN ENGINE.  FOUND OIL TO BE COMING OUT TAIL PIPE, ENGINE CHANGED.
